# SDR 99T64R740EWA

- Difficulty date: December 2, 1999
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 88,287 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK, KEEL BEAM STATION 720 TO 781 HAS EXFOLIATED CORROSION.  REMOVED CORROSION IAW DC-8 SRM 51-1-8.  FABRICATED FILLER AND DOUBLER AND INSTALLED PER BOEING M-7200-99-10647 AND M7200-99-10680 WITH APPROVED 8110-3 DATED 12/10/99.  (M)
